International Journal of Geosciences

Vol.4 No.3(2013), Paper ID 31782, 7 pages

DOI:10.4236/ijg.2013.43058

 

Studying Relationships between the Fractal Dimension of the Drainage Basins and Some of Their Geomorphological Characteristics

 

Zahra Khanbabaei, Amir Karam, Ghobad Rostamizad

 

Kharazmi University of Tehran, Tehran, Iran
Kharazmi University of Tehran, Tehran, Iran
Watershed Management Sciences and Engineering, Natural Resources Faculty, Tehran University, Tehran, Iran

 

Copyright © 2013 Zahra Khanbabaei, Amir Karam, Ghobad Rostamizad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Z. Khanbabaei, A. Karam and G. Rostamizad, "Studying Relationships between the Fractal Dimension of the Drainage Basins and Some of Their Geomorphological Characteristics," International Journal of Geosciences, Vol. 4 No. 3, 2013, pp. 636-642. doi: 10.4236/ijg.2013.43058.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.